American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Toshiko Koide. A note on Hermitian operators on function spaces . Proc. Amer. Math. Soc. 123 (1995) 765-769. MR 1223515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Brian Forrest and Mahatheva Skantharajah. A note on a type of approximate identity in the Fourier algebra . Proc. Amer. Math. Soc. 120 (1994) 651-652. MR 1166356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marek Bożejko and Massimo A. Picardello. Weakly amenable groups and amalgamated products . Proc. Amer. Math. Soc. 117 (1993) 1039-1046. MR 1119263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Manuel González and Joaquín M. Gutiérrez. Compact and weakly compact homomorphisms between algebras of differentiable functions . Proc. Amer. Math. Soc. 115 (1992) 1025-1029. MR 1087463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Herbert Kamowitz and Dennis Wortman. Endomorphisms of an extremal algebra . Proc. Amer. Math. Soc. 104 (1988) 852-858. MR 931733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Ghahramani. Weighted group algebra as an ideal in its second dual space . Proc. Amer. Math. Soc. 90 (1984) 71-76. MR 722417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. K. Dhar and H. L. Vasudeva. $L\sp{1}(I,\,X)$ with order convolution . Proc. Amer. Math. Soc. 83 (1981) 499-505. MR 627678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen T. L. Choy. Integral representation of multiplicative, involution preserving operators in $\mathfrak{L}(C\sb{0}(S,\,A),\,B)$ . Proc. Amer. Math. Soc. 83 (1981) 54-58. MR 619980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jon C. Helton. Product integrals and exponentials in commutative Banach algebras . Proc. Amer. Math. Soc. 39 (1973) 155-162. MR 0316643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles F. Dunkl and Donald E. Ramirez. Existence and nonuniqueness of invariant means on $\mathcal{L}^\infty(\hat G)$ . Proc. Amer. Math. Soc. 32 (1972) 525-530. MR 0296609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1